Some properties of semi-\(E\)-convex functions. (English) Zbl 1072.90561

Summary: In this paper, we show that Theorems 4.2, 4.3 and 4.6 in [E. A. Youness, J. Optim. Theory Appl. 102, No. 2, 439–450 (1999; Zbl 0937.90082)] are incorrect by giving some counterexamples. We introduce a new class of semi-\(E\)-convex function and discuss some its basic properties.


90C26 Nonconvex programming, global optimization
26B25 Convexity of real functions of several variables, generalizations


Zbl 0937.90082
Full Text: DOI


[1] Youness, E.A., E-convex sets, E-convex functions, and E-convex programming, J. optim. theory appl., 102, 439-450, (1999) · Zbl 0937.90082
[2] Noor, M.A., New approximation schemes for general variational inequalities, J. math. anal. appl., 251, 217-229, (2000) · Zbl 0964.49007
[3] Noor, M.A., Fuzzy preinvex functions, Fuzzy sets and systems, 64, 95-104, (1994) · Zbl 0844.90111
[4] Abou-Tair, I.A.; Sulaiman, W.T., Inequalities via convex functions, Internat. J. math. math. sci., 22, 543-546, (1999) · Zbl 0965.26012
[5] Yang, X.M., On E-convex set, E-convex function and E-convex programming, J. optim. theory appl., 109, 699-703, (2001) · Zbl 1068.90592
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.